# SDR AWXA200500734

- Difficulty date: June 15, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 34,994 hours, 13,890 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: A5013
- Condition: Interference
- Location: R1 Door
- Part time: 46,645 hours, 20,893 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, R1 DOOR CAN'T BE LOCKED IN FULLY OPEN POSITION DUE TO SLIDE RAFT TOUCHES FUSELAGE.  MAINTENANCE REMOVED AND REPLACED SLIDE IAW AMERICA WEST AIRLINES TASK CARD R1C25304.   SLIDE WAS OVERHAULED IAW CMM 25-61-20 REV 9.
